Quasi-Maximum Modulus Principle for the Stokes Equations

Tongkeun Chang, Hi Jun Choe

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we extend the maximum modulus estimate of the solutions of the nonstationary Stokes equations in the bounded C2 cylinders for the space variables in Chang and Choe (J Differ Equ 254(7):2682–2704, 2013) to time estimate. We show that if the boundary data is L and the normal part of the boundary data has log-Dini continuity with respect to the time, then the velocity is bounded. We emphasize that there is no continuity assumption on space variables in the new maximum modulus estimate. This completes the maximum modulus estimate.

Original languageEnglish
Pages (from-to)135-149
Number of pages15
JournalJournal of Mathematical Fluid Mechanics
Issue number1
Publication statusPublished - 2017 Mar 1

Bibliographical note

Publisher Copyright:
© 2016, Springer International Publishing.

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Quasi-Maximum Modulus Principle for the Stokes Equations'. Together they form a unique fingerprint.

Cite this